# SDR AALA20161220016

- Difficulty date: December 19, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 55,769 hours, 6,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SIGN AT RIGHT ROW 24 FELL OFF DUE TO MISSING INSTALLATION PINS ON THE BRACKET. PREVIOUS REPAIR REPLACED WITH PERMANENT REPAIR, REPLACED PIN IAW AMM 20-00-00 AND EA 266190. OPERATIONAL CHECK GOOD. (CLOSED)
